# SDR 0203616313

- Difficulty date: November 2, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 15,377 hours, 1,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND ZONE D LEFT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. REINSTALLED WIRE, OPERATIONAL CHECK GOOD.
